# SDR SWAA2016011948164

- Difficulty date: December 22, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481146SWA
- Part serial: B6254
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUT FLAP NR 8 FLAP TRACK CARRIAGE A-FRAME BOLT HOLES CORRODED.  R & R  CARRIAGE PER CMM.
